I am at my wits end.
This started 1 year ago when 2 little red bumps showed up in my face. I went to the dermatologist and I was prescribed Desonide for 3 weeks, and I was told to change my moisturizer. To repeat if it did come back. I did that, it went away but kept coming back. NOT knowing I was putting steroids on my face I kept reapplying the Desonide as instructed.... Maybe for about 3 or 4 times total. Well, I finally googled what I had and realized it is Perioral Dermatitis and the desonide IS THE CULPRIT and not the help. So I stop it 1 week ago, and.... It is been down hill since then.. OMG I am miserable. I was able to hide it with natural makeup or nothing the first few days, now my face is a big giant red mess. One side under my mouth and a bit around my nostrils. The ACV seems like it is irratiting it more. I did buy the one Organic with the Mother. I do put the yogurt mask. I do drink a cup with 1 little lid of vinegar with water. And I have been taking oral antibiotics now for 4 days with no improvement....
This morning I woke up with tons of white little bumps, so the pustules have pus now... Beautiful sight in my face... PLEASE HELP! What am I missing? Why is it soooo red? It looks like a wound not just red little bumps. Did I make it worse by putting the vinegar? Looks like it. Please help!
Apple Cider Vinegar
Applying AVC on the face, that will burn and irritate, and if you have itch the irritation would be more and cause so much redness, you should really dilute it. AVC great for the scalp, but for face..so so..